# SDR UIEA2020073101655

- Difficulty date: July 27, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,700 hours, 21,327 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BUSS OFF DURING ENG SHUTDOWN.  T/S PER FIM 24-2C BREAKER C901 IAW AMM 24-22-03. RAN ENGINE PER 71-00-00. OPS CHECKED OK.
